Lightlike Hypersurfaces with Planar Normal Sections in $\mathbb{R}^4_1$

Articles > Article · 2019

Authors: Feyza Esra ERDOĞAN, SELCEN YÜKSEL PERKTAŞ

Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, Journal Indexed in SCI Expanded, International, 2019, vol 69, pp 336-346

DOI: 10.31801/cfsuasmas.473923

Summary

In the present paper our aim is to investigate lightlike hypersurfaces of R 4 1 having degenerate or non-degenerate planar normal sections.Firstly, we prove that lightlike hypersurfaces in R 4 1 always have degenerate planar normal sections.Then we examine the conditions for lightlike hypersurfaces in R 4 1 to have non-degenerate planar normal sections and obtain some characterizations for such lightlike hypersurfaces.

View details